Variability and progression in competitive performance of Paralympic swimmers

Full text for this resource is not available from the Research Repository.

Fulton, SK, Pyne, D, Hopkins, William ORCID: 0000-0002-7066-4000 and Burkett, B (2009) Variability and progression in competitive performance of Paralympic swimmers. Journal of Sports Sciences, 27 (5). 535 - 539. ISSN 0264-0414

Item type Article
URI http://vuir.vu.edu.au/id/eprint/36845
Identification Number https://doi.org/10.1080/02640410802641418
Official URL https://www.tandfonline.com/doi/abs/10.1080/026404...
Subjects Current > FOR Classification > 1106 Human Movement and Sports Science
Current > Division/Research > College of Sports and Exercise Science
Keywords swimming; Paralympic Games; coefficient of variation; reliability; disability; elite athletes
Citations in Scopus 42 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login